# SDR SWAA2020081001311

- Difficulty date: July 18, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 54,161 hours, 31,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO SIDEPLATE SUPPORT Z FROM BS 727 TO 767, RBL 21 HAS CORROSION.  REMOVED AND REPLACE SIDEPLATE SUPPORT '2' AT AFT CARGO RBL STA 727 TO STA 767 AS PER B737-700 SRM 51-40-02-0G-0 AND DWG # 146A7502. AFTER EVALUATION AFT CARGO SIDEPLATE SUPPORT 'Z' RBL STA 727 TO STA 767 ORIGINAL MAT .040'; MATERIAL LOSS .010'; O STA REMAINING MAT .030' FOUND OUT OF LIMITS AS PER B737-700 SRM 53-00-53-1A-2OUT OF LIMITS AS PER TR 31996
